MAUDE Adverse Event Report: GETINGE DISINFECTION AB 86-SERIES WASHER DISINFECTOR; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB 86-SERIES WASHER DISINFECTOR; DISINFECTOR, MEDICAL DEVICES
Model Number 8668
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
On january 16, 2024 getinge became aware of an issue with a loading trolley with a serial number: (b)(6), which was used with one of three 86-series washer-disinfectors with serial numbers: (b)(6).A customer allegation was that the trolley is missing stopper.Getinge technician visited site and was informed that the trolley had been pushed onto the loader incorrectly and had fallen on the floor snapping of one of the arms on the carrier.So far, we have not been informed about any adverse consequences of reported issue, however we decided to report the issue based on the potential as the trolley falling to the ground may result in a serious injury if the situation was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to the manufacturer.
 
Additional Manufacturer Narrative
On january 16, 2024 getinge became aware of an issue with a loading trolley with a serial number: (b)(6)., which was used with one of three 86-series washer-disinfectors with serial numbers: (b)(6).As it was stated the trolley was missing stopper.Getinge technician visited site and was informed that the trolley had been pushed onto the loader incorrectly and had fallen on the floor snapping of one of the arms on the carrier.The manufacturer required a more detailed description of the problem to determine its exact root cause, but unfortunately such information was not available.Due to the lack of additional information that could help in the investigation it is impossible to determine the exact root cause.Trend review of customer product complaints with the same issue involved on this type of devices reported within the last 5 years was performed but did not provide any signals that would warrant further scrutiny.When the incident occurred, the washer disinfector was not directly involved and it meet its specification.The alleged issue was related with device, which was used with washer disinfector ¿transport trolley, which was directly involved and it does not meet its specification.The device was not being used for treatment or diagnosis of the patient.There was no injury reported until date, nevertheless we decided to report the issue based on the potential as this kind of malfunction could lead to serious injury.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.
 
Event or Problem Description
Manufacturer's reference number: ot (b)(4).

Brand Name
86-SERIES WASHER DISINFECTOR
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
tina evancho
ljungadalsgatan 11
vaxjo 
MDR Report Key18666310
Report Number9616031-2024-00004
Device Sequence Number15235561
Product Code MEC
UDI-Device Identifier07340153700277
UDI-Public(01)07340153700277
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8668
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date02/08/2024
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown